Követés
Mihai Iancu
Mihai Iancu
Babeș-Bolyai University, Faculty of Mathematics and Computer Science, Cluj-Napoca, Romania
E-mail megerősítve itt: ubbcluj.ro - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Extremal Problems for Mappings with Generalized Parametric Representation in {{\ mathbb {C}}}^{n}
H Hamada, M Iancu, G Kohr
Complex Analysis and Operator Theory 10 (5), 1045–1080, 2016
122016
Some applications of variation of Loewner chains in several complex variables
M Iancu
Journal of Mathematical Analysis and Applications 421 (2), 1469-1478, 2015
92015
Approximation properties of univalent mappings on the unit ball in Cn
H Hamada, M Iancu, G Kohr, S Schleissinger
Journal of Approximation Theory 226, 14-33, 2018
72018
Spiralshapelike mappings in several complex variables
H Hamada, M Iancu, G Kohr
Annali di Matematica Pura ed Applicata (1923-) 199 (6), 2181-2195, 2020
42020
Approximation of univalent mappings by automorphisms and quasiconformal diffeomorphismsin Cn
H Hamada, M Iancu, G Kohr
Journal of Approximation Theory 240, 129-144, 2019
42019
A density result for parametric representations in several complex variables
M Iancu
Computational Methods and Function Theory 15, 247-262, 2015
42015
On reachable families of the Loewner differential equation in several complex variables
M Iancu
Complex Analysis and Operator Theory 10, 353-368, 2016
32016
Convergence results for families of univalent mappings on the unit ball in Cn
H Hamada, M Iancu, G Kohr
Annales Academiae Scientiarum Fennicae. Mathematica 41 (2), 601-616, 2016
32016
A SURVEY ON LOEWNER CHAINS, APPROXIMATION RESULTS, AND RELATED PROBLEMS FOR UNIVALENT MAPPINGS ON THE UNIT BALL IN C N.
H HAMADA, M IANCU, G KOHR
Revue Roumaine de Mathematiques Pures et Appliquees 66, 2021
12021
Runge pairs of Φ-like domains.
H Hamada, M Iancu, G Kohr
Studia Universitatis Babes-Bolyai, Mathematica 67 (2), 2022
2022
A SURVEY ON LOEWNER CHAINS AND RELATED PROBLEMS FOR BOUNDED BALANCED PSEUDOCONVEX DOMAINS IN CN
H Hamada, M Iancu, G Kohr
Mathematical Reports 23 (1-2), 55-73, 2021
2021
Extremal Problems and Convergence Results for Mappings with Generalized Parametric Representation in ℂ n
H Hamada, M Iancu, G Kohr
Geometric Function Theory in Higher Dimension, 117-128, 2017
2017
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–12